MathSciNet Relay Station
MathSciNet bibliographic data
MR641946 93B40
Bitmead, Robert R. Explicit solutions of the discrete-time Lyapunov matrix equation and Kalman-Yakubovich equations. IEEE Trans. Automat. Control 26 (1981), no. 6, 1291–1294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement